# SDR CALA2021092001610

- Difficulty date: September 19, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 71,625 hours, 29,162 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311219120306
- Condition: Corroded
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER NR 9292495/26495 R1 DOOR LWR FRAME CORRODED AT AFT GIRT BAR ATTACH POINT.
